Ramipril side effects: Hello I took my... - High Blood Pressu...

High Blood Pressure Support

3,855 members983 posts

Ramipril side effects

Hello

I took my first dose of Ramipril 1.25 mg last night before bed. Part way through the night, when I turned on my side (in either direction) it felt like something was wrong - that I might faint or something. I could feel my heart beating, so I laid on my back again.

I later fell asleep as normal and when I awoke I noticed that I had been sleeping on my side as normal, so it may have been anxiety.

I slept well throughout the night, but this morning I feel SO Tired! I could go back to bed. I'm awake but my system feels drained, if that makes sense.

Has anyone else experienced these types of symptoms of tiredness and fatigue from taking Ramipril?

5 Replies

I think Ella if you read the instruction leaflet that comes with the tablets in the box that the dizziness is normal when first taking Ramipril, that's why GPs advise (or should advise) for you to take it at night before you get into bed. Have a read of the leaflet or you can go online to drugs.com or rxlist.com and it will give you information on those sites too. Good luck. xx

in reply to springcross

Sound advice which should be followed for all medication. I always check the fact sheets for side effects and instructions for use first before taking any prescription drugs.

in reply to springcross

Thank you. Yes. I read through the leaflet and it did mention tiredness. I wasn't expecting such a big effect from such a small dose.

springcross profile image
springcross in reply to

It's dizziness which is the most important and yes tiredness too. xx

I was on Ramapril a few years ago, and found the side effects to be far more tolerable than what I had from calcium channel blockers.

I remember the first 2 or 3 tablets being quite heavy going, and then things improved considerably....so hang in there. The main long term side effect with Ramipril is a cough, which some people find easier to deal with than others.

If side effects persist you can ask to be switched to an ARB. I am currently on losartan which I find to be generally ok.

Good luck! ❤️

You may also like...